# SDR UIEA2019010300012

- Difficulty date: December 30, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,581 hours, 16,892 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK TEMP EICAS MESSAGE. PERFORMED BITE CHECK OF THE RIGHT PACK TEMP CONTROL IAW FIM 21-51 FAULT TREE 844. BITE TEST NORMAL, OPS CHECK OF RIGHT PACK GOOD AT THIS TIME PER AMM 21-51-00.
